# SDR DXTA2024053011914

- Difficulty date: May 29, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N467QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500760
- Aircraft time: 565 hours, 418 cycles
- System (JASC): 5270 · Door Warning System
- Part: Latch
- Part number: UNKNOWN
- Condition: Obstructed
- Location: Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAS CAME ON AT FL410 STAYED ON DURING MOST OF THE DIVERSION UNTILL REACHING A LOWER ALTITUDE ABOUT LESS THAN 10K'. FOLLOWED QRH AND LANDED AS SOON AS POSSIBLE. THIS IS A MULTIPLE REPEAT WRITE UP, THIRD ONE IN 9 DAYS.   TOP RIGHT LATCH IS PARITALLY OBSTRUCTED BY WHAT APPEARS TO BE GREASE.  NO FAULTS FOUND.
